# SDR AALA202012149025

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 9,203 hours, 3,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR SLIDE BRACKET IS LOOSE.  ADJUSTED GIRT BAR RETAINING CLIPS, IAW AMM 25-66-01.  OPERATIONS CHECK GOOD.
